MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); No Code Available (3191)
Date of Event 05/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of hypersensitivity is listed in the xience alpine, everolimus eluting coronary stent systems instructions for use, as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2018, a 2.50x15mm xience alpine stent was implanted at the mid left anterior descending artery.The next day ((b)(6) 2018), the patient had shortness of breath.Patient believes this is due to her nickel allergy from the previously implanted stent.No treatment has been reported.Physician has not confirmed allergy diagnosis and is uncertain about device relationship to event.No additional information has been requested.
 
Event or Problem Description
Subsequent to the initially filed mdr report, a user facility medwatch report was received and additional symptoms of persistent coughing and itchiness were noted by the patient.Additionally, the patient has been patch tested for metal allergies and a severe contact reaction was noted to nickel, cobalt and chromium.Patient confirms patch testing was never done before the procedure and neither did the physician inquire about potential allergies.No additional information was provided.
 
Additional Manufacturer Narrative
Patient codes: 3191 not labeled.Internal file number - (b)(4).Correction - date of event changed from (b)(6) 2018 to (b)(6) /2018.Correction - implanted date changed from 4/25/2018 to 5/25/2018 correction: mfr site - reg# changed from (b)(4) to (b)(4).

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8479949
Report Number2024168-2019-02608
Device Sequence Number1019026
Product Code NIQ
UDI-Device Identifier08717648199165
UDI-Public08717648199165
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2020
Device Catalogue Number1125250-15
Device Lot Number7090541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight78